- -

Analytic-numerical solution of random parabolic models: A mean square Fourier transform approach

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Analytic-numerical solution of random parabolic models: A mean square Fourier transform approach

Show full item record

Casabán, M.; Cortés, J.; Jódar Sánchez, LA. (2018). Analytic-numerical solution of random parabolic models: A mean square Fourier transform approach. Mathematical Modelling and Analysis. 23(1):79-100. https://doi.org/10.3846/mma.2018.006

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/125215

Files in this item

Item Metadata

Title: Analytic-numerical solution of random parabolic models: A mean square Fourier transform approach
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper deals with the construction of mean square analytic-numerical solution of parabolic partial differential problems where both initial condition and coefficients are stochastic processes. By using a random ...[+]
Subjects: Mean square random calculus , Random parabolic models , Analyticnumerical solution , Random mean square quadrature formulae , Random Fourier transform
Copyrigths: Reserva de todos los derechos
Source:
Mathematical Modelling and Analysis. (issn: 1392-6292 )
DOI: 10.3846/mma.2018.006
Publisher:
Vilnius Gediminas Technical University
Publisher version: https://doi.org/10.3846/mma.2018.006
Thanks:
This work has been partially supported by the Spanish Ministerio de Economia y Competitividad grant MTM2013-41765-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record